# SDR HALA0800811

- Difficulty date: October 16, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 23,391 hours, 4,477 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Part number: 300710607
- Part serial: 1461
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 1,233 hours, 241 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - OVERHEAD FUEL QUANTITY TOTALIZER INTERMITTENT.  ACCOMPLISHED BITE OF FQ PROCESSOR PER FIM 28-41-00 FIG 104 PROCESSOR FAULTED.  REPLACED PROCESSOR PER AMM 28-41-08.  OPS CHECK OK.
